# SDR AALA200800322

- Difficulty date: February 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 50,777 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1695/15FEB - NUMBER ONE ENGINE DRIVEN HYDRAULIC PUMP FAILED IN FLIGHT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
